I am peeing alot After Hip replacement surgery why?
When was your surgery? Do you think you might have a urinary tract infection or kidney infection? Are you on any new medications that have a side effect that could be more frequent voiding? Not sure if it happens, but maybe the position of your bladder changed a bit from the surgery.
I'd contact your surgeon, or your primary doctor and ask them your question. Evidently it is something that is different than before the hip replacement.
I think you'll find that peeing more after HR is quite normal. It was for me anyhow.
I had hip replacement on Jan.9. I too am peeing A LOT. Sometimes I barely make it to the bathroom. Does anyone have any idea why this has happened. And, to get as glass of water sends me flying to the bathroom. Just turning on the faucet and I have to go immediately. I thought by now whatever caused it would have stopped, but it seems to be getting worse.
Sometimes medications increase urine output...especially pain medicines. Pain meds are generally Constipating but for me increases the urine so you want to drink plenty of liquids and you might even add some cranberry juice to the mix. And a stool softener as well...or some prune juice. good luck with your recovery.
I am so glad I found this forum. I have been going to the bathroom so many times and wondered what was wrong with me. Especially first few days home, I was barely making it to the bathroom at times also. I am just 50 and wondering if I was losing control as well, but then figured it must be a urinary or bladder infection. It has been a real nuisance, especially at night, shuffling to the bathroom several times. Feeling better already!